Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Feeling lost in toes, feet, burning pain. Cause of neuropathy? Nerve blocks can control pain?

what are the causes of neuropathy- i lost the feeling on the toes and portions of my feet . I have burning and pain in lower leg and occasional pain in hip and knees. I was tested for diabetes which was negative but have had thyroid issues. Symptoms are causing balance problems and pain on walking and standing. Gabapentin dose increased to 2400mg / 24hr but doesn t seem to help. Can nerve blocks be given to control pain?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

There are several causes of neuropathy from vitamin deficiency to various other disorder. It is difficult of identify the cause of neuropathy with out any physical examination or investigations.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor